# SDR HNAA2023010400013

- Difficulty date: December 29, 2022
- Submitted: January 4, 2023
- Operation: Air carrier
- Aircraft: N918AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500902
- Aircraft time: 40,758 hours, 35,708 cycles
- System (JASC): 5100 · Standard Practices/Structures
- Part: Window
- Condition: None
- Stage of operation: NR
- How discovered: 9
- Nature of condition: C
- Precautionary procedure: O

## Discrepancy

AFTER TAKE OFF BIRD STRIKE ON CAPTAINS WINDSHIELD.   PERFORMED BIRDSTRIKE INSP. IAW AMM 05-50-08. NO DMAGE FOUND. REMOVED BIRD REMAINS AND CLEANED CA WINDSHIELD. NO DEFECTS NOTED. A/C OK FOR SERVICE
